# SDR AALA202404034448

- Difficulty date: March 26, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737823
- Aircraft serial: 44446
- Aircraft time: 13,577 hours, 5,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR LIGHT HOUSING AT SEAT 18C IS NOT ATTACHED TO THE SEAT.  REMOVED AND REPLACED SHROUD ASSEMBLY AT SEAT 18C. PER  CMM 25-23-67**(CLOSED).
